# SDR ZZDA2011317

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE ENCLOSURE VIEWING WINDOW HAS A HOLE IN IT AS WELL AS / SEVERAL CRACKS.  REMOVED AND REPLACED AFT TAIL CONE SLIDE AS PER AMM 25-61-02.
